# SDR DALA2025012000451

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 DENT EXTERNAL SKIN LOCATED BTW FR 26 TO FR 27 AND BTW STR 43L TO STR 44 LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 623380-14. (0769552)
